MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE) COMPACT; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE) COMPACT; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605361911
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an x7-2t model transducer was not articulating properly.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer concluded that insufficient solder was applied to one joint in the ferrule cylinder during the manufacturing process.Risk or impact of solder failure is mitigated by the current manufacturing process of performing additional testing at the factory to ensure proper articulation function.Although a first time occurrence, refining assembly instructions and re-training of assemblers is being implemented.

Brand Name
X7-2T TRANSDUCER (MTEE) COMPACT
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key6529993
Report Number3019216-2017-00012
Device Sequence Number369645
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605361911
Device Lot NumberB20TVK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1